# SDR CALA2013082690723

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 41,124 hours, 17,578 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A4700
- Part serial: RGA10986
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 21 FAN BLADE, NR 1 ENGINE, FAILED TRANSIENT ACOUSTIC PROPAGATION TEST PER JOB CARDNR 4-2215.  REMOVED & REPLACED NR 21 FAN BLADE PER AMM 72-31-11.  PERFORMED NR 1 ENGINE RUNUP VIBRATION TEST PER AMM 71-00-00, VIBRATIONS WITHIN SERVICEABLE LIMITS.
